Modified decomposition method for multiple recursive random number generator
Hui-Chin Tang
Mathematics and Computers in Simulation (MATCOM), 2002, vol. 59, issue 5, 453-458
Abstract:
This paper considers the problem of generally and efficiently generating random numbers (RNs) for the multiple recursive generators with unrestricted multipliers. A new algorithm based on the decomposition method is proposed. The new algorithm improves the decomposition method in terms of both generality and efficiency. It is shown to be suitable for the signed and unsigned magnitude number systems on a computer, and to require fewer numbers of arithmetic operations than the decomposition method. Several randomly constructed numerical examples illustrate the low variance and efficiency of the new algorithm compared with the decomposition method for various computers.
Keywords: Decomposition method; Multiple recursive generator; Random number (search for similar items in EconPapers)
Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475401004281
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:59:y:2002:i:5:p:453-458
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().